BibTeX record journals/tr/ZhuB16

download as .bib file

@article{DBLP:journals/tr/ZhuB16,
  author    = {Xiaojun Zhu and
               Narayanaswamy Balakrishnan},
  title     = {Exact Inference for Laplace Quantile, Reliability, and Cumulative
               Hazard Functions Based on Type-II Censored Data},
  journal   = {{IEEE} Trans. Reliability},
  volume    = {65},
  number    = {1},
  pages     = {164--178},
  year      = {2016},
  url       = {https://doi.org/10.1109/TR.2015.2451617},
  doi       = {10.1109/TR.2015.2451617},
  timestamp = {Fri, 26 May 2017 22:53:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tr/ZhuB16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics